# SDR IXXA05SMN206S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xfs 304-310.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT WING CTR UPPER L/E CORRODED, STA XFS 304 310.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 44, EO SEMAN # 20051213 DATED 09-22-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 26.  REMOVED CORRODED SECTION IAW DC8 SRM 57-2-1 FIG 44 (SHEET 2, 5) TR #57-102.  PERFORMED NDT INSP OF REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.063”) IAW DC8 SRM 57-2-1 FIG 44 (SHEET 2, 5, 6, 8) TR # 57-102, DC8 SRM 57-3-1 FIG 4 SHEET 1 ITEM “A”. CLEANED, TREATED, PRIMED INTERNAL FACE OF REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO
